Convergence of rational multistep methods of of Adams-Padé type - Publikacja - MOST Wiedzy

Wyszukiwarka

Convergence of rational multistep methods of of Adams-Padé type

Abstrakt

Rational generalizations of multistep schemes, where the linear stiff part of a given problem is treated by an A-stable rational approximation, have been proposed by several authors, but a reasonable convergence analysis for stiff problems has not been provided so far. In this paper we directly relate this approach to exponential multistep methods, a subclass of the increasingly popular class of exponential integrators. This natural, but new interpretation of rational multistep methods enables us to prove a convergence result of the same quality as for the exponential version. In particular, we consider schemes of rational Adams type based on A-acceptable Padé approximations to the matrix exponential. A numerical example is also provided.

Cytuj jako

Autorzy (2)

Pełna treść

pełna treść publikacji nie jest dostępna w portalu

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
BIT NUMERICAL MATHEMATICS nr 52, wydanie 1, strony 3 - 20,
ISSN: 0006-3835
Język:
angielski
Rok wydania:
2012
Opis bibliograficzny:
Łapińska M., Auzinger W., Łapińska M.: Convergence of rational multistep methods of of Adams-Padé type// BIT NUMERICAL MATHEMATICS. -Vol. 52, iss. 1 (2012), s.3-20
Weryfikacja:
Politechnika Gdańska

wyświetlono 20 razy

Publikacje, które mogą cię zainteresować

Meta Tagi